# SDR IPXA2014090284120

- Difficulty date: August 18, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, DISCOVERED 1.2 INCH CRACK ON LT NLG TRUNNION FITTING, STA BS 580 - 583.7, Z-114.6 AND X +24.    REPAIRED IAW SRM 53-10-14, FIG 202, REPAIR 2, REV 56.
